Any insight will be appreciated:
In Feb 2011 I was admitted to Baylor with pneumonia. The swab test in the ER was negative for flu. In less than 48hrs I was sedated, intubated and blood tests tested positive for H1N1. I had developed ARDS which is Acute Respiratory Distresss Syndrome. This is a very dangerous and more often than not fatal lung infection. My family was told I had less than 20% chance of survival. I had come very close to dying twice.
Two weeks later I came out of the coma and was extubated, I had no memory of what had happened. During my stay in the hospital I developed excruciating pain in my feet and ankles and was told it was neuropathy. The doctors could not give me a reason as to why I was having pain. They gave me dilauded which helped.
I was released after a month in the hospital for my long recovery. After all the corticosteroids wore off I had extreme pain in my hands and wrists.
Because I have no insurance I have to use the county medical system for treatment. It is now 2 yrs later and multiple tests have been done and all they tell me is that the nerve test was "normal", the blood work was "normal", I don't have Rheumatoid Arthritis or Lupus, and the MRI of my head, neck and spine was normal. Understand that during these past two years I have had to endure this pain with only Tylenol because the system does not allow my doctor to prescribe pain meds!
I have finally secured an appointment with a neurologist in June but I don't have much faith in my receiving any help.
My hands and feet aren't the only residual problems from my illness. I have memory loss, depression, problems with concentration, PTSD.
I have lost everything...my home, car, job and my independence. I finally have my own apartment and am able to survive on disability. I feel very lucky for that since I know I am better off than alot of others.
Whatever y'all can help with I appreciate!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?